# SDR UPS98226470

- Difficulty date: April 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Web
- Condition: Cracked
- Location: Bs 938
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CRACK DETECTED IN CEILING OF RT WHEEL WELL AT BS 938 RBL 36.  CRACK STOP DRILLED IAW SRM 51-10-1 AND REPAIR COMPLETED PER EO B727-5 310-0460-L.
